# SDR AALA20060231

- Difficulty date: April 14, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- Engine: Pwa JT8D217
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - ON SHORT FINAL RECEIVE FIRE WARNING ON RIGHT ENGINE.  LIGHTS ON WERE LOOP LIGHTS, MASTER CAUTION AND MASTER WARNING, LOOP A AND B AND RIGHT FIRE WARNING HANDLE.  WARNING WENT OUT WHEN THROTTLE PULLED TO IDLE.  LANDED DFW WITHOUT INCIDENT.  REPLACED BROKEN CLAMP ON 13TH STAGE DUCTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
